Medical Questions > Womens Health > Menstruation Forum

brown discharge after nuvaring

Must Read
Menstruation is a woman's normal monthly menstrual period. But what are the signs of abnormal periods? When is vaginal bleeding serious?...
Regular vaginal bleeding vagina is a sign of healthy menstruation. What signs and symptoms point to menstrual problems? Read on to learn the difference....
Menstrual irregularity means that something is wrong. Learn how to identify the signs and symptoms of an irregular period to prevent larger problems later...
hi
i removed my nuva ring on the 11th March and got my period on the 15th march....it was a normal period. i didn't re insert another nuvaring for that month, and on the 13th April i got what i thought was the start of my period - brown discharge, this went on for 5 days, i inserted the nuva ring on day 5, however it is now the 27th April and i still have a brown discharge. it is a dark brown. i have had it now for 16 days....i have been on the nuva ring for around 10 months, this is the first month break that i have had. i have ALWAYS been regular, never missed a period and had a 7 day period. this has never ever happened before. i have only ever missed a period when i was pregnant with my son, and got it back when he was around 8 weeks old (still Breastfeeding at the time)

I did 4 tests and they came up negative. maybe it was too early? mind you the chances are slim as we used the withdrawal method basically. I know that you can still conceive this way. however i don't believe that i would have conceived unless i ovulated really late - which may have been the case ? Our bodies can do funny things...i don't really have any symptoms tho...but wud only be 3.5 weeks anyway, maybe even only 18 days...(working out from the times we used the withdrawal method - which was twice) ... i hope all that makes sense. sorry if it doesn't.

i have never experienced this so thought i would post and see if anyone else has?

i don't believe it is an infection as i am not itchy and it does not smell and most things i have read say if it is you will have these symptoms?
i have a dr appointment but thought in the meantime to post and see what others think?

thanks for listening Smile
Did you find this post helpful?
First Helper teejay_1979
|

replied January 30th, 2009
Nuva Ring Brown Vaginal Discharge
Your experience is exactly the same as mine. I took my Nuva Ring out, my period came four days later, I forgot to reinsert it on the day I was supposed to. After I realized it, I decided I would wait until my next period. During that time, my husband and I used the withdrawal method also. My period came, I reinserted the Nuva Ring on the following Sunday, and a few days later, I began to have this brown discharge which has been going on for almost three weeks. I called my doctor and they told me that it is probably because I left it out for one month. They told me to take it out when I am supposed to, which will be this coming Sunday, leave it out for a week, and reinsert it. That is what I am going to do, and hopefully it will resolve.
|
Did you find this post helpful?

replied February 19th, 2009
Same problem
I have had the same thing and idk what to do. I put the nuvaring in for the first time after my period on Dec. 27th, I waited till the 21st or Jan which is when I expected my period, but it came on the 23rd. I ended bout the 28th forgot to put in a new one until that tuesday after bout a week later, then recently I'm supposed to start my period in two days I'm freaking out cause I don't know if it's normal!!! ?????
|
Did you find this post helpful?

replied May 23rd, 2009
delayed mensratuion 7 days now
please help me my gf was delayed 7 days now she supposed to have a menstration on 17th but until now its not comming or any symtoms does not exist
|
Did you find this post helpful?

replied June 19th, 2009
I've experienced this and it is what they call Break Through Bleeding. Once your body got use to your routine, you through it off by not putting it in. The break through bleeding is where it's trying to get back on track. Don't panic, but if it continues another week you may need to go see your doctor.
|
Did you find this post helpful?

replied October 7th, 2009
Brown Spotting
I have had brown blood since I went off the Nuva Ring. It's been lasting for two weeks. Then when I get actual red blood it last for 2 full days and it's done. Then I go back to the brown blood for three days and then I am done completely. It's not helping the situation of us trying to conceive. Please help me? Brynn
|
Did you find this post helpful?

replied December 15th, 2009
Dark Brown Discharge
i have the same brown discharge spotting. I was advised by a doctor to wear a Nuva Ring two months in a row to have my period every other month and as a problem to my severe cramps. i havent had sex in 7 months so im sure im not pregnant but am very concerned about the spotting. Need Help
|
Did you find this post helpful?